|swelling and numbness in feet
Sep 2, 2010
Hi,i have taking the viraday from last 2month.I have notice sweeling and numbness in my feet.unable to walk.Is it side effect of medicine or some othe problem. Kindly sueggest medicine for the same.
Thanks and Regards
| Response from Dr. Henry
Viraday (Atripla in US) does not often cause swelling or numbness in feet unless there is underlying kidney or heart disease. You need to have a clinical evaluation to assess nutrition, renal, and heart status. Would for the time being continue the Viraday unless a kidney problem is identified. KH
Get Email Notifications When This Forum Updates or Subscribe With RSS
This forum is designed for educational purposes only, and experts are not rendering medical, mental health, legal or other professional advice or services. If you have or suspect you may have a medical, mental health, legal or other problem that requires advice, consult your own caregiver, attorney or other qualified professional.
Experts appearing on this page are independent and are solely responsible for editing and fact-checking their material. Neither TheBody.com nor any advertiser is the publisher or speaker of posted visitors' questions or the experts' material.